Alert archive / Delaware / Areal Flood Advisories in 2009

Areal Flood Advisory 20, NWS Philadelphia/Mount Holly

June 13, 2009Kent County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 13, 2009, 4:50 PM EDT for Kent County, Delaware. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2009, 4:50 PM EDT (20:50 UTC)
Expired
Jun 13, 2009, 7:45 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 13, 3:44 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 13, 3:44 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT SAT JUN 13 2009

.SYNOPSIS...
AN UPPER AIR DISTURBANCE CROSSING THE AREA THIS AFTERNOON WILL MOVE
EASTWARD OVERNIGHT. A WEAK AREA OF HIGH PRESSURE WILL BUILD OVER
THE REGION SUNDAY. ANOTHER DISTURBANCE WILL APPROACH SUNDAY NIGHT
AND BRING UNSETTLED WEATHER FOR THE BEGINNING OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE SLOW-MOVING THUNDERSTORM WITH FLOODING ACTION ACROSS THE
REGION SATURDAY AFTERNOON WILL SLOWLY DIMINISH EARLY TONIGHT WITH
THE LOSS OF DAYTIME HEATING. RAINFALL HAS BEEN SPOTTY, BUT
EXCESSIVE IN SOME AREAS WITH 1 TO 2 INCHES PER HOUR RATES BEING
ESTIMATED AT TIMES BY KDIX. THE LIGHT WINDS AT THE MID LEVELS AND
DAYTIME HEATING HAVE COMBINED TO PRODUCE THESE POOR CONDITIONS.
PAY ATTENTION TO STATEMENTS AND WARNING BEING ISSUED FROM OUR
OFFICE, AS THE SITUATION IS ONGOING AND CHANGING QUICKLY AT TIMES.
SEVERAL FLOOD WARNING ARE PRESENTLY IN EFFECT.

LATER TONIGHT, SKIES SHOULD BECOME PARTLY CLOUDY. SINCE THE SFC
WINDS WILL BE LIGHT AND THE DRY AIR SHOULD NOT MOVE IN TOO
QUICKLY, PATCHY FOG WILL DEVELOP OVERNIGHT. IT MAY BECOME DENSE AT
TIMES, AND I HAVE CHOSEN TO INCLUDE IT IN THE PUBLIC GRIDS FOR
TONIGHT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
IT IS STILL LOOKING LIKE THE FIRST RATER DRY DAY FOR OUR AREA WILL
BE SUNDAY WITH A WEAKENING HIGH PRESSURE AREA DRIFTING IN FROM THE
GREAT LAKES REGION DURING THE DAY. WHILE SFC WINDS WILL BE LIGHT,
THE WINDS OFF THE DECK WILL TURN TO N OR NW AND THIS WILL BRING
SOME DRIER AIR TO THE REGION. TEMPERATURES WILL BE IN THE UPPER
70S TO LOW 80S IN MOST AREAS, COOLER IN THE SOUTHERN POCONOS.

ANOTHER VORT MAX IN THE NW FLOW WILL ROLL TOWARD OUR REGION SUNDAY
NIGHT THROUGH MONDAY. THE GFS/ECMWF MODELS ARE STILL DRY FOR SUN
NIGHT ACROSS THE AREA WHILE THE NAM IS OFFERING SOME LIGHT QPF. I
HAVE KEPT THE FCST DRY FOR NOW WITH ONLY SLGT CHC POPS NORTH AND
WEST. A BETTER CHC FOR SHOWERS AND THUNDER WILL BE ACROSS THE AREA
MONDAY WITH THE BEST DYNAMICS AND SOME LIMITED CAPE VALUES OVER
THE REGION.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MOSTLY FAIR WEATHER WILL BE OVER THE REGION DURING THE BEGINNING
OF THE EXTENDED PERIOD AS HIGH PRESSURE WILL BE OFF TO THE
NORTHEAST AND AN UPPER RIDGE WILL BE APPROACHING FROM THE WEST. A
SLIGHT CHC OF SHOWERS WILL STILL BE KEPT IN THE GRIDS FOR NOW, AS
THIS WORKS BEST WITH OUR SURROUNDING OFFICES. THE SYSTEM EXITING
AT THE END OF THE SHORT TERM PERIOD MAY LINGER INTO EARLY TUESDAY.

AFTER A PERIOD OF FAIR WEATHER WEDNESDAY, THE NEXT UPPER TROUGH
WILL APPROACH AND DEEPEN ACROSS OUR AREA. MODELS ARE SHOWING THE
POSSIBILITY OF SHOWERS AND THUNDER IN NW FLOW OVER OUR AREA SO
SLIGHT CHC POPS WED NIGHT WILL REMAIN AND CHC POPS WILL FILL OUT
MOST OF THE REST OF THE EXTENDED PERIODS FOR NOW. TEMPERATURES
DURING THE EXTENDED PERIOD WILL IN GENERAL BE BELOW NORMAL WITH
DAYTIME HIGH TEMPERATURES IN THE MID TO UPPER 70S IN MOST AREAS.
SOME LOW 80S ARE IN THE GRIDS FOR FRI AND SAT NEXT WEEKEND, WELL
SEE.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WITH A FRONTAL ZONE SITTING TO OUR SOUTH AND MID LEVEL ENERGY
DROPPING IN FROM THE NORTHWEST, THE RELATIVE QUIET FROM EARLY
TODAY HAS TURNED INTO A VERY ACTIVE AFTERNOON FOR SHOWERS AND
TSTMS. CONDITIONS REMAIN VFR AT ALL TAF SITES THIS AFTERNOON EXCEPT
IN ANY SHOWERS/TSTMS, WHERE THEY DETERIORATE TO MVFR/IFR VERY
QUICKLY. THE E TO NE FLOW HAS PROTECTED SOUTHERN AND COASTAL AREAS
WHERE NOTHING MORE THAN SOME MID AND HIGH LEVEL CLOUDS ARE BEING
REPORTED. THE SHOWERS/TSTMS, WHICH ARE MOVING VERY SLOWLY BECAUSE OF
THE LIGHT STEERING WINDS ALOFT, WILL CONTINUE INTO THE EVENING
HOURS. ONCE THEY END, ABUNDANT LOW LEVEL MOISTURE WILL CAUSE CIGS
AND VSBYS TO LOWER OVERNIGHT. IN THE PREDAWN HOURS, MANY AREAS
WILL HAVE IFR/LIFR CONDITIONS. THIS WILL IMPROVE RAPIDLY AFTER
SUNRISE WITH VFR CONDITIONS EXPECTED EVERYWHERE BY MID MORNING.
HIGH PRESSURE PUSHING IN FROM THE NW WILL BRING SLIGHTLY DRIER AIR
AND VFR WEATHER SUNDAY AFTERNOON INTO MONDAY, ALTHOUGH THERE COULD
BE ADDITIONAL SHOWERS/TSTMS MONDAY AFTERNOON INTO MONDAY NIGHT AS
ANOTHER FRONTAL ZONE CROSSES OUR AREA.

OUTLOOK...
HIGH PRESSURE THEN FORECAST TO REBUILD INTO THE AREA WILL BRING
GENERALLY FAIR VFR WEATHER TUESDAY THROUGH WEDNESDAY. A WARM FRONT
COULD CAUSE A DOWNTURN IN FLYING CONDITIONS AGAIN FOR THE END OF
THE WEEK.

&&

.MARINE...
CONDITIONS CONTINUE BELOW SMALL CRAFT ADVISORY CRITERIA AND SHOULD
REMAIN SO AT LEAST THROUGH MONDAY NIGHT, DESPITE A PERSISTENT
ONSHORE FLOW. THIS FLOW SHOULD BE LIGHT ENOUGH TO PRECLUDE 5 FOOT
SEAS. WAVEWATCH DOES EVENTUALLY BUILD SEAS TO 5 FEET AND HIGHER
LATE TUESDAY OR TUESDAY NIGHT AS WINDS VEER TO THE SOUTHEAST AND
SOUTH. THIS COULD BE OVERDONE, SINCE THE GFS DEVELOPS A LOW TO
OUR SOUTH AND MOVES IT EAST. IT INTERACTS WITH STRONG HIGH
PRESSURE TO OUR NORTH, WHICH CAUSES A TIGHTENED PRESSURE GRADIENT.
OTHER COMPUTER MODELS KEEP THE LOW MUCH WEAKER AND FARTHER SOUTH
AND KEEP US UNDER THE INFLUENCE OF THE HIGH TO OUR NORTH. WE WILL
CONTINUE TO MONITOR AND, HOPEFULLY, THE MODELS WILL HONE IN ON A
SOLUTION AS THIS WEEKS WEATHER UNFOLDS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...OHARA
NEAR TERM...OHARA
SHORT TERM...OHARA
LONG TERM...OHARA
AVIATION...RPW
MARINE...RPW
Hazardous weather outlook, Jun 13, 3:53 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT SAT JUN 13 2009

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-142000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
353 PM EDT SAT JUN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WITH LOCALLY VERY HEAVY RAINS MAY CAUSE
LOCALIZED FLOODING. SEE THE LATEST STATEMENTS AND WARNING FROM OUR
OFFICE FOR DETAILS. REPORTS OF FLOODING ACROSS THE AREA ARE
APPRECIATED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS FROM SPOTTERS ARE APPRECIATED.

DEZ004-NJZ014-024>026-142000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
353 PM EDT SAT JUN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-142000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT SAT JUN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 12:59 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 PM EDT SAT JUN 13 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-132300-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
1259 PM EDT SAT JUN 13 2009

...HEAVY RAINFALL THIS AFTERNOON...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS HAVE DEVELOPED TODAY
AND WILL CONTINUE THROUGH THE AFTERNOON. THE SHOWERS AND
THUNDERSTORMS ARE VERY SLOWLY AND CAN CONTAIN VERY HEAVY RAINFALL.
BECAUSE THIS RAIN WILL OCCUR IN SUCH A SHORT AMOUNT OF TIME, LOCAL
ROADWAY FLOODING MAY OCCUR VERY QUICKLY. BE ALERT FOR CHANGING
ROADWAY CONDITIONS AND DO NOT DRIVE THROUGH HIGH WATER.

ROBERTSON
Special weather statement, Jun 13, 2:05 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EDT SAT JUN 13 2009

NJZ009-010-012-015-PAZ069-132000-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
205 PM EDT SAT JUN 13 2009

...SLOW MOVING SHOWERS AND THUNDERSTORMS MOVING THROUGH THE
REGION...

RADAR WAS TRACKING A LINE OF SHOWERS AND THUNDERSTORMS MOVING SLOWLY
ACROSS BUCKS...MERCER...AND HUNTERDON COUNTIES. THESE SHOWERS WILL
PRODUCE RAINFALL OF NEARLY TWO INCHES AN HOUR WITH LOCALIZED STREET
AND HIGHWAY FLOODING OVER THE NEXT TWO HOURS.

THE HEAVIEST RAINS WERE FALLING FROM EAST OF DOYLESTOWN TO
WASHINGTONS CROSSING ACROSS TO LAMBERTVILLE AND LAWRENCEVILLE.

MOTORISTS ARE ADVISED TO NOT DRIVE THROUGH FLOODED STREETS AND TURN
AROUND IF THE WATER APPEARS HIGH.

THE NATIONAL WEATHER SERVICE IS MONITORING THIS AREA FOR THE
POSSIBILITY OF A FLASH FLOOD WARNING IF ADDITIONAL STORMS DEVELOP
OVER THE SAME AREA.

EBERWINE
Special weather statement, Jun 13, 2:09 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
209 PM EDT SAT JUN 13 2009

DEZ001-131915-
NEW CASTLE DE-
209 PM EDT SAT JUN 13 2009

...A STRONG THUNDERSTORM WILL AFFECT NEW CASTLE COUNTY...

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF NEWARK...MOVING EAST AT 5 MPH.
THE THUNDERSTORM WILL BE NEAR STANTON AROUND 215 PM...NEWPORT AROUND
230 PM AND WILMINGTON MANOR AROUND 245 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EBERWINE
Special weather statement, Jun 13, 2:12 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
212 PM EDT SAT JUN 13 2009

PAZ054-055-061-062-131915-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
212 PM EDT SAT JUN 13 2009

...SEVERAL STRONG THUNDERSTORM WILL AFFECT CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF LEHIGHTON...
MOVING EAST AT ONLY 5 MPH. THESE STORMS WILL BE NEAR NEW TRIPOLI
AROUND 300 PM...LEHIGHTON AND WEISSPORT AROUND 315 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

DO NOT DRIVE THROUGH FLOODED STREETS.

WIND GUSTS TO 50 MPH ARE POSSIBLE AS THE STORMS MERGE OVER THE NEXT
HALF HOUR AND MAY ALSO PRODUCE SMALL HAIL.

EBERWINE
Local storm report, Jun 13, 3:30 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     LIGHTNING        2 E WOODBURY            39.84N 75.12W
06/13/2009                   GLOUCESTER         NJ   EMERGENCY MNGR

            HOUSE HIT BY LIGHTNING IN NORTHERN DEPTFORD TWP.

0135 PM     FLASH FLOOD      MEDFORD LAKES           39.86N 74.81W
06/13/2009                   BURLINGTON         NJ   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING IN MEDFORD TWP.

0320 PM     FLASH FLOOD      WARMINSTER HEIGHTS      40.19N 75.08W
06/13/2009                   BUCKS              PA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING IN WARMINSTER TWP.

0320 PM     FLASH FLOOD      3 S DOYLESTOWN          40.27N 75.13W
06/13/2009                   BUCKS              PA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING IN WARMNISTER TWP.

&&

ROBERTSON
Special weather statement, Jun 13, 4:33 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT SAT JUN 13 2009

DEZ002-MDZ020-132130-
CAROLINE MD-KENT DE-
433 PM EDT SAT JUN 13 2009

...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CAROLINE COUNTY
MARYLAND AND KENT COUNTY DELAWARE...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF CENTERVILLE...MOVING
SOUTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR DENTON AROUND 500
PM.

RAINFALL AMOUNTS NEAR TWO INCHES AN HOUR WITH ROADWAY FLOODING
OCCURRING.

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:17 PM EDTAreal Flood WarningPHIBurlington88 min
Jun 13, 1:40 PM EDTFlash Flood WarningPHIBurlington3 hr
Jun 13, 3:17 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset3 hr
Jun 13, 6:35 PM EDTSpecial Marine WarningPHI85 min
Jun 13, 2:27 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 13, 2:32 PM EDTFlash Flood WarningPHIBucks2 hr
Jun 13, 2:33 PM EDTFlash Flood WarningPHICarbon, Lehigh, Monroe, Northampton112 min
Jun 13, 2:57 PM EDTFlash Flood WarningPHIMontgomery2 hr
Jun 13, 4:07 PM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia6 hr
Jun 13, 4:59 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 13, 5:16 PM EDTRiver Flood WarningPHIBucks13 hr
Jun 13, 6:06 PM EDTFlash Flood WarningPHIChester2 hr
Jun 13, 6:39 PM EDTSevere Thunderstorm WarningPHIMonroe66 min
Jun 13, 7:29 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe61 min
Jun 13, 2:23 PM EDTSevere Thunderstorm WarningPHINew Castle67 min
Jun 13, 3:02 PM EDTSevere Thunderstorm WarningPHINew Castle58 min
Jun 13, 4:52 PM EDTSevere Thunderstorm WarningPHIKent, Sussex53 min
Jun 13, 5:21 PM EDTTornado WarningPHISussex54 min

Nearby

Areal Flood Advisories in Delaware, 2009Every areal flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.